MathSciNet Relay Station
MathSciNet bibliographic data
MR1650611 (99h:49042) 49L25 (35J60 65D15)
Cao, Frédéric Absolutely minimizing Lipschitz extension with discontinuous boundary data. C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), no. 6, 563–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement